Vertex cover algebras of simplicial multicomplexes

Romanian Journal of Mathematics and Computer Science. 2013;3(1):1-4


Journal Homepage

Journal Title: Romanian Journal of Mathematics and Computer Science

ISSN: 2247-689X (Print)

Publisher: Conspress

LCC Subject Category: Science: Mathematics: Instruments and machines: Electronic computers. Computer science

Country of publisher: Romania

Language of fulltext: English

Full-text formats available: PDF



Mircea Cimpoeas


Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 10 weeks


Abstract | Full Text

We define vertex cover algebras for weighted simplicial multicomplexes and prove basics properties of them. Also, we describe these algebras for multicomplexes which have only one maximal facet and we prove that they are finitely generated.